Espaces de Sobolev gaussiens
Annales de l'Institut Fourier, Volume 39 (1989) no. 4, p. 875-908

Let μ be a gaussian measure on a locally convex linear space E. We give a new point of view on the first Sobolev space W(E,μ) built on E with respect to μ. The differential f of fW(E,μ) is a function of two variables (x,y)E×E, which is “quasi-linear” in the second variable.

The differential of a stochastic integral is a stochastic integral on E×E with respect to μμ.

The natural “gaussian procapacity” is a true capacity if E is a Banach or a Frechet space or the weak dual of a separable Frechet nuclear space.

Any fW(E,μ) is equal μ-almost everywhere to a quasi-continuous function g, moreover any such g has for any Cameron-Martin direction the absolute continuity property in almost every line parallel to this direction.

Soit μ une mesure gaussienne sur un espace localement convexe E. On donne un nouveau point de vue sur le premier espace de Sobolev W(E,μ) construit sur E et μ. La différentielle f de fW(E,μ) est une fonction de deux variables (x,y)E×E, “quasi-linéaire” dans la seconde variable.

La différentielle d’une intégrale stochastique est une intégrale stochastique sur E×E muni de μ×μ.

On montre que la “procapacité gaussienne” naturelle est une vraie capacité si E est un espace de Banach ou de Fréchet ou le dual faible d’un espace de Fréchet séparable et nucléaire.

On montre aussi que toute fW(E,μ) vaut μ-presque partout une fonction quasi-continue, et que tous ses représentants quasi-continus sont absolument continus sur presque toute droite parallèle à une direction de Cameron-Martin.

@article{AIF_1989__39_4_875_0,
     author = {Feyel, Denis and La Pradelle, A. de},
     title = {Espaces de Sobolev gaussiens},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {39},
     number = {4},
     year = {1989},
     pages = {875-908},
     doi = {10.5802/aif.1193},
     zbl = {0664.46028},
     mrnumber = {91e:60183},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1989__39_4_875_0}
}
Feyel, Denis; La Pradelle, A. de. Espaces de Sobolev gaussiens. Annales de l'Institut Fourier, Volume 39 (1989) no. 4, pp. 875-908. doi : 10.5802/aif.1193. http://www.numdam.org/item/AIF_1989__39_4_875_0/

[BH1] N. Bouleau et F. Hirsch, Formes de Dirichlet généralisées et densités des variables aléatoires réelles sur l'espace de Wiener, J. of Functionnal Analysis, 69, 2 (1986). | MR 88d:60196 | Zbl 0605.60058

[BH2] N. Bouleau et F. Hirsch, Propriétés d'absolue continuité dans les espaces de Dirichlet et applications aux équations différentielles stochastiques, Lecture Notes in Maths, Springer, n° 1204 (1986). | Numdam | MR 89f:60060 | Zbl 0642.60044

[BH3] N. Bouleau et F. Hirsch, Sur des propriétés du flot d'une équation différentielle stochastique, C.R. Acad. Sci. Paris, série I, t. 306 (1988), 421-424. | MR 89a:60140 | Zbl 0636.60056

[B1] N. Bourbaki, Intégration ch. IX. Asi 1343, Paris, Hermann, 1969. | Zbl 0189.14201

[B2] N. Bourbaki, Espaces vectoriels topologiques ch. 1-5, Paris, Masson, 1981. | MR 83k:46003 | Zbl 0482.46001

[D] J. Deny, Méthodes hilbertiennes en théorie du potentiel, CIME. Potential theory. Cremonese, Stresa, 1970. | MR 44 #1833 | Zbl 0212.13401

[DL] J. Deny et J. L. Lions, Espaces du type de Beppo-Levi, Ann. Institut Fourier, III (1953), 305-370. | Numdam | MR 17,646a | Zbl 0065.09903

[DuFL] R. M. Dudley, J. Feldman, L. Le Cam, On semi-norms and probabilities and abstract Wiener spaces, Ann. Maths., 93 (1971), 390. | MR 43 #4995 | Zbl 0193.44603

[E] A. Engelking, Outline of general topology, North-Holland, 1968. | Zbl 0157.53001

[F1] D. Feyel, Espaces de Banach fonctionnels adaptés, quasi-topologie et balayage, Lecture Notes, Springer, n° 681 (1978), 81-102. | MR 81e:31006 | Zbl 0398.31007

[F2] D. Feyel, Remarque sur le rôle du théorème de Hahn-Banach dans la démonstration de certains théorèmes de convergence presque sûre, C.R.A.S. Paris, t. 283 (1976), 175. | MR 54 #13015 | Zbl 0334.28004

[F3] D. Feyel, Théorèmes de convergence presque sûre, existence de semi-groupes. Advances in Maths., 34, 2 (1979), 145. | MR 80m:47006 | Zbl 0425.60005

[F4] D. Feyel, Sur la méthode de Picard (E.D.O. et E.D.S.), Séminaire Probabilités XXI, Lecture Notes in Maths. Springer, n° 1247 (1987). | Numdam | Zbl 0629.60065

[FLP1] D. Feyel et A. De La Pradelle, Espaces de Sobolev sur les ouverts fins, C.R.A.S., Paris, t. 280, série A (1975). | MR 52 #3565 | Zbl 0303.35028

[FLP2] D. Feyel et A. De La Pradelle, Topologies fines et compactifications associées à certains espaces de Dirichlet, Annales de l'Institut Fourier, XXVII, fasc. 4 (1977), 121-146. | Numdam | MR 58 #22625 | Zbl 0357.31009

[FLP3] D. Feyel et A. De La Pradelle, Le rôle des espaces de Sobolev en topologie fine, Lecture Notes in Math. Springer, n° 563 (1976). | MR 58 #28568 | Zbl 0353.46022

[FLP4] D. Feyel et A. De La Pradelle, Représentation d'espaces de Riesz-Banach sur des espaces quasi-topologiques, Bulletin de l'Académie Royale de Belgique, 5e série, t. LXIV (1978). | Zbl 0409.46021

[FLP5] D. Feyel et A. De La Pradelle, Sur le rôle des espaces adaptés en théorie de l'énergie, C.R.A.S. Paris, t. 282 (1976), 153. | MR 53 #13611 | Zbl 0313.31022

[FLP6] D. Feyel et A. De La Pradelle, Nouvelle démonstration de l'inégalité de Harnack pour un opérateur elliptique à coefficients discontinus, C.R.A.S. Paris, série A, t. 281 (1975), 159. | MR 52 #6169 | Zbl 0303.31015

[FLP7] D. Feyel et A. De La Pradelle, Sur les espaces de Sobolev en dimension infinie, C.R.A.S. Paris, série I, t. 307, 871. | MR 90d:46067 | Zbl 0653.46032

[Fr] X. Fernique, Intégrabilité des vecteurs gaussiens, C.R. Acad. Sci. Paris, t. 270, série A (1970), 1698. | MR 42 #1170 | Zbl 0206.19002

[Fu] F. Fukushima, Dirichlet forms and Markov processes, North Holland, 1980. | Zbl 0422.31007

[G1] L. Gross, Measurable functions on Hilbert space, Trans. Amer. Maths. Soc., t. 105 (1962), 372. | MR 26 #5121 | Zbl 0178.50001

[G2] L. Gross, Logarithmic Sobolev inequality, Amer. J. of Maths., t. 97 (1975), 1061. | Zbl 0318.46049

[K] M. Krée, Propriétés de trace en dimension infinie d'espaces du type Sobolev, Bull. Soc. Maths. France, 105 (1977), 141. | Numdam | MR 57 #10419 | Zbl 0377.46021

[Kr1] P. Krée, Applications des méthodes variationnelles aux équations aux dérivées partielles sur un espace de Hilbert, C.R. Acad. Sci. Paris, série A, t. 278 (1974), 753. | Zbl 0273.35034

[Kr2] P. Krée, Solutions faibles d'équations aux dérivées fonctionnelles, Séminaire Lelong, analyse, 1972-1973, pp. 142-181, et 1973-1974, pp. 16-47, Lecture Notes in Maths. Springer, n° 410 et 474. | Zbl 0301.46030

[Kb] J. Kuelbs, Gaussian measures on a Banach space, J. of Func. Anal., 5 (1970). | MR 41 #4639 | Zbl 0194.44703

[Ku] H. Kuo, Gaussian measures in Banach spaces, Lecture Notes in Maths, Springer, n° 463 (1975). | MR 57 #1628 | Zbl 0306.28010

[Ks] S. Kusuoka, Dirichlet forms and diffusion processes on Banach spaces, J. Fac. Sci. Univ. Tokyo, section IA, 29 (1982). | MR 83h:60082 | Zbl 0496.60079

[Ma1] P. Malliavin, Stochastic calculus of variation and hypoelliptic operators, Proc. of Intern. Symp. on Stoch. diff. eq., Kyoto 1976, Tokyo 1976. | Zbl 0411.60060

[Ma2] P. Malliavin, Implicit functions in finite corank on the Wiener space, Proc. of Taniguchi intern. Symp. on Stoch. anal. Katata, Kyoto, 1982. | Zbl 0546.60003

[Me] P. A. Meyer, Note sur le processus d'Ornstein-Uhlenbeck. Sém. Proba. XVI. p. 95, Lecture Notes in Maths. Springer, n° 920 (1982). | Numdam | Zbl 0481.60041

[Mo1] G. Mokobodzki, Théorie du balayage, Cours de 3e cycle, Université Paris VI (1969).

[Mo2] G. Mokobodzki, Cônes de potentiels, noyaux subordonnés, CIME, Potential theory, Cremonese, Stresa, 1970. | MR 43 #551 | Zbl 0199.42803

[N1] J. Neveu, Bases mathématiques du calcul des probabilités, Paris, Masson, 1970. | MR 42 #6885 | Zbl 0203.49901

[N2] J. Neveu, Martingales à temps discret, Paris, Masson, 1972.

[Sa] Sato, Measure on a Banach space, and abstract Wiener space, Nagoya Maths. J., 36 (1969), 65. | Zbl 0185.44303

[Sc] L. Schwartz, Processus de Markov et désintégrations régulières, Ann. Institut Fourier, XXVII, fasc. 3 (1977), 274. | Numdam | MR 58 #7871 | Zbl 0356.60016

[Sk] A. V. Skorokhod, Notes on gaussian measures in a Banach space, Teor. Veroj. I. Prim., 15 (1970), 519. | Zbl 0202.33701

[Su] H. Sugita, Positive generalized Wiener functions and potential theory over abstract Wiener spaces (à paraître in Osaka Journal of Math.). | Zbl 0737.46038

[W] S. Watanabe, Lectures on stochastic differential equations and Malliavin calculus, Tata Instit. Bombay, 1984. | MR 86b:60113 | Zbl 0546.60054